JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED POINTS AND ADDITIVE ρ-FUNCTIONAL EQUATIONS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 4,  2015, pp.365-374
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.4.365
 Title & Authors
FIXED POINTS AND ADDITIVE ρ-FUNCTIONAL EQUATIONS IN BANACH SPACES
CHOI, YONG HOON; YUN, SUNGSIK;
  PDF(new window)
 Abstract
In this paper, we solve the additive ρ-functional equations
 Keywords
Hyers-Ulam stability;additive ρ-functional equation;fixed point;Banach space;
 Language
English
 Cited by
 References
1.
T. Aoki: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
L. Cădariu & V. Radu: Fixed points and the stability of Jensen’s functional equation. J. Inequal. Pure Appl. Math. 4, no. 1, Art. ID 4 (2003).

3.
L., Cădariu; V., Radu: On the stability of the Cauchy functional equation: a fixed point approach. Grazer Math. Ber. 346 (2004), 43-52.

4.
L., Cădariu; V., Radu: Fixed point methods for the generalized stability of functional equations in a single variable. Fixed Point Theory and Applications 2008, Art. ID 749392 (2008).

5.
J. Diaz & B. Margolis: A fixed point theorem of the alternative for contractions on a generalized complete metric space. Bull. Amer. Math. Soc. 74 (1968), 305-309. crossref(new window)

6.
P. Găvruta: A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings. J. Math. Anal. Appl. 184 (1994), 431-43. crossref(new window)

7.
D.H. Hyers: On the stability of the linear functional equation. Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

8.
G. Isac & Th. M. Rassias: Stability of ψ-additive mappings: Appications to nonlinear analysis. Internat. J. Math. Math. Sci. 19 (1996), 219-228. crossref(new window)

9.
D. Miheƫ & V. Radu: On the stability of the additive Cauchy functional equation in random normed spaces. J. Math. Anal. Appl. 343 (2008), 567-572. crossref(new window)

10.
C. Park: Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras. Fixed Point Theory and Applications 2007, Art. ID 50175 (2007).

11.
C., Park: Generalized Hyers-Ulam-Rassias stability of quadratic functional equations: a fixed point approach. Fixed Point Theory and Applications 2008, Art. ID 493751 (2008).

12.
V. Radu: The fixed point alternative and the stability of functional equations. Fixed Point Theory 4 (2003), 91-96.

13.
Th.M. Rassias: On the stability of the linear mapping in Banach spaces. Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

14.
S.M. Ulam: A Collection of the Mathematical Problems. Interscience Publ. New York, 1960.